Topologie de la dimension trois homotopie et isotopie
Astérisque, no. 12 (1974) , 160 p.
@book{AST_1974__12__1_0,
     author = {Laudenbach, Francois},
     title = {Topologie de la dimension trois homotopie et isotopie},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {12},
     year = {1974},
     zbl = {0293.57004},
     mrnumber = {356056},
     language = {fr},
     url = {http://www.numdam.org/item/AST_1974__12__1_0/}
}
TY  - BOOK
AU  - Laudenbach, Francois
TI  - Topologie de la dimension trois homotopie et isotopie
T3  - Astérisque
PY  - 1974
DA  - 1974///
IS  - 12
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/AST_1974__12__1_0/
UR  - https://zbmath.org/?q=an%3A0293.57004
UR  - https://www.ams.org/mathscinet-getitem?mr=356056
LA  - fr
ID  - AST_1974__12__1_0
ER  - 
%0 Book
%A Laudenbach, Francois
%T Topologie de la dimension trois homotopie et isotopie
%S Astérisque
%D 1974
%N 12
%I Société mathématique de France
%G fr
%F AST_1974__12__1_0
Laudenbach, Francois. Topologie de la dimension trois homotopie et isotopie. Astérisque, no. 12 (1974), 160 p. http://numdam.org/item/AST_1974__12__1_0/

[C1] Cerf J., Topologie de certains espaces de plongements, Bull. Soc. Math. France 89 (1961), p. 227-380. | DOI | EuDML | Zbl | MR

[C2] Cerf J., Sur les difféomorphismes de la sphère de dimension trois Γ 4 =0, Lect. Notes in Math. 53, Springer, 1968. | Zbl | MR

[C3] Cappell S., A splitting theorem for manifolds and surgery groups, Bull. Amer. Math. Soc. 77 (1971), p. 281-286. | DOI | Zbl | MR

[C4] Cappell S., Splitting obstructions for Hermitian forms and manifolds with 2 π 1 , IHES, Bures/Yvette, 1973 (preprint). | MR | Zbl

[C5] Cerf J., La stratification naturelle des espaces de fonctions différentiables réelles et la théorie de la pseudo-isotopie, Pub. Math. n° 39, IHES, 1970. | EuDML | Zbl

[E1] Epstein D. B. A., Projective planes in 3-manifold, Proc. London Math. Soc. (3) 11 (1961), p. 469-484. | DOI | Zbl | MR

[E2] Epstein D. B. A., Curves on 2-manifolds and isotopies, Acta Math. 115 (1966), p. 83-107. | DOI | Zbl | MR

[F1] Feustel C. D., A splitting theorem for closed orientable 3-manifolds, Topology 11 (1972), p. 151-158. | DOI | Zbl | MR

[G1] Gluck H., The embedding of two-spheres in four-spheres, Bull. Amer. Math. Soc. 67 (1961), p. 586-589. | DOI | Zbl | MR

[G2] Grushko I., On the bases of a free product of groups, Mat. Sbornik 8 (1940), p. 169-182.

[G3] Gross J. L., Manifolds in which the Poincaré conjecture is true, Trans. Amer. Math. Soc. 142 (1969), p. 177-190. | Zbl | MR

[G4] Gramain A., Sur le type d'homotopie du groupe des difféomorphismes d'une surface compacte, Ann. Scient. Ec. Norm. Sup. 6 (1973), p. 53-66. | DOI | EuDML | Zbl | MR

[H1] Heil W., On 2 -irreducible 3-manifolds, Bull. Amer. Math. Soc. 75 (1969), p. 772-775. | Zbl | MR

[H2] Haken W., Ein Verfahren zur Aufsplatung einer 3-Mannigfaltigkeit in irreduzible 3-Mannigfaltigkeiten, Math. Z. 76 (1961), p. 427-467. | DOI | EuDML | MR | Zbl

[H3] Haken W., Über das Homoomorphie problem der 3-Mannigfaltigkeiten I., Math. Z. 80 (1962), p. 89-120. | DOI | EuDML | Zbl | MR

[H4] Hirsch M., Smale S., On involutions of 3-sphere, Amer. J. Math. 81 (1959), p. 893-900. | DOI | Zbl | MR

[H5] Hatcher A., Wagoner J., Pseudo-Isotopies for compact manifolds, Astérisque vol. 6, Soc. Math. France, 1973. | Zbl | MR

[H6] Hendriks H., Applications de la théorie d'obstruction en dimension 3, C. R. Acad. Sci. Paris 276 Série A (1973), p. 1101-1104. | Zbl | MR

[H7] Hendriks H., Une obstruction pour scinder une équivalence d'homotopie en dimension 3, (à paraître). | DOI | Zbl

[H8] Hendriks H., Laudenbach F. Scindement d'une équivalence d'homotopie en dimension 3, C. R. Acad. Sci. Paris 276 série A (1973), p. 1275-1278. | Zbl | MR

[H8'] (Détails à paraître).

[H9] Hilton P. J., On the homotopy groups of the union of spheres, J. London Math. Soc 30 (1955), p. 154-171. | DOI | MR | Zbl

[H10] Hopf H., Über die Abbildung der dreidimensionalen Sphäre auf die Kugelfläche, Math. Ann. 104 (1931), p. 637-665. | DOI | EuDML | Zbl | MR | JFM

[K1] Kurosh A. G., The theory of groups, vol. II, Chelsea Pub. Comp., New York, 1960 (p. 26). | MR

[K2] Kneser H., Geschlossene Flächen in dreidimensionalen Mannigfaltigkeiten, JB. Deutsch. Math. Verein. 38 (1929), p. 248-260. | EuDML | JFM

[L1] Livesay G., Involutions with two fixed points on the three-sphere, Ann. of Math. (2) 78 (1963), p. 582-593. | DOI | Zbl | MR

[L2] Laudenbach F., Disjonction homotopique et disjonction isotopique : la première obstruction, Ann. scient. Ec. Norm. Sup. (4) 5 (1972), p. 397-422. | DOI | EuDML | MR | Zbl

[L3] Laudenbach F., Sur les 2-sphères d'une variété de dimension 3, Ann. of Math. 97 (1973), p. 57-81. | DOI | Zbl | MR

[L4] Laudenbach F., Poenaru V., A note on 4-dimensional handlebodies, Bull. Soc. Math. France 100 (1972), p. 337-344. | DOI | EuDML | Zbl | MR

[M1] Milnor J., Microbundles I., Topology 3 (1964) Suppl. I, p. 53-80. | DOI | Zbl | MR

[M2] Milnor J., A unique decomposition theorem for 3-manifolds, Amer. J. Math. 84 (1962), p. 1-7. | DOI | Zbl | MR

[M3] Magnus W., Karrass A., Solitar D., Combinatorial group theory, Interscience, 1966. | Zbl | MR

[M4] Moïse E., Affine structures in 3-manifolds V. The triangulation theorem and Hauptvermutung, Ann. of Math. 56 (1952), p. 96-114. | DOI | Zbl | MR

[M5] Morlet C., Topologie des variétés semi-linéaires, Ann. Scient. Ec. Norm. Sup. 4ème série 1 (1968), p. 313-394. | DOI | MR | Zbl | EuDML

[M6] Morlet C., Plongements et automorphismes de variétés, Cours Peccot, Collège de France, Paris, 1969.

[M7] Milnor J., Whitehead torsion, Bull. Amer. Math. Soc. 72 (1966), p. 358-426. | DOI | MR | Zbl

[N1] Nielsen J., Die Struktur periodischer Transformationen von Flächen, Math. fys. Meddelelser Kgl. Danske Vidensk Selsk. XV 1 (1937), p. 1-75. | Zbl | JFM

[P1] Papakyriakopoulos C., On Dehn's lemma and the asphericity of knots, Ann. of Math. 66 (1957), p. 1-26. | DOI | Zbl | MR

[P2] Pontrjagin L. S., A classification of mappings of the three-dimensional complex into the two-dimensional sphere, Mat. Sbornik (9) 51 (1941), p. 331-363. | JFM | MR

[R1] Rham G. De, Maumary S., Kervaire M., Torsion et type simple d'homotopie, Lect. Notes in Math. 48, Springer, 1967. | Zbl | MR

[S1] Scott G. P., On sufficiently large 3-manifolds, Quart. J. Math. Oxford (2) 23 (1972), p. 159-172. | DOI | Zbl | MR

[S2] Specker E., Die erste Cohomologiegruppe von Überlagerungen und Homotopie - Eigenschaften dreidimensionaler Mannigfaltigkeiten, Comment. Math. Helv. 23 (1949), p. 303-333. | DOI | EuDML | Zbl | MR

[S3] Stallings J., On fibering certain 3-manifolds, Topology of 3-manifolds and related topics, Prentice Hall, 1962. | Zbl | MR

[S4] Stallings J., On the loop theorem, Ann. of Math. 72 (1960), p. 12-19. | DOI | MR | Zbl

[S5] Stallings J., Group theory and three-dimensional manifolds, Yale Univ. Press, 1971. | Zbl | MR

[S6] Stallings J., Whitehead torsion of free products, Ann. of Math. 82 (1965), p. 354-363. | DOI | Zbl | MR

[S7] Stallings J., A topological proof of Grushko's theorem on free products, Math. Z. 90 (1965), p. 1-8. | DOI | EuDML | Zbl | MR

[S8] Smale S., Diffeomorphisms of the 2-sphere, Proc. Amer. Math. Soc. 10 (1959), p. 621-626. | Zbl | MR

[S9] Shapiro A., Whitehead J. H. C., A proof and extension of Dehn's lemma, Bull. Amer. Math. Soc. 64 (1958), p. 174-178. | DOI | MR | Zbl

[S10] Swarup G. A., On embedded spheres in 3-manifolds, Math. Ann. 203 (1973), p. 89-102. | DOI | EuDML | Zbl | MR

[S11] Siebenmann L., Le fibré tangent, cours Orsay 1966-67, notes publiées par le Centre Mathématique de l'Ecole Polytechnique. | Zbl

[W1] Waldhausen F., On irreducible 3-manifolds which are sufficiently large, Ann. of Math. 87 (1968), p. 56-88. | DOI | Zbl | MR

[W2] Waldhausen F., Whitehead groups of generalized free products, Proc. conf. alg. K-theory, Seattle 1972, Lect. Notes in Math., Springer, 1973. | Zbl | MR

[W3] Waldhausen F., Gruppen mit Zentrum und 3-dimensionale Mannigfaltigkeiten, Topology 6 (1967), p. 505-517. | DOI | Zbl | MR

[W4] Wall C. T. C., On simply-connected 4-manifolds, J. London Math. Soc. 39 (1964), p. 141-149. | DOI | Zbl | MR

[W5] Whitehead J. H. C., On 2-spheres in 3-manifolds, Bull. Amer. Math. Soc. 64 (1958), p. 161-166. | DOI | Zbl | MR

[W6] Whitehead J. H. C., The immersion of an open 3-manifold in Euclidean 3-space, Proc. London Math. Soc. 11 (1961), p. 81-90. | DOI | MR | Zbl

[W7] Van Der Waerden B. L., Free products of groups, Amer. J. Math. 70 (1948), p. 527-528. | DOI | Zbl | MR